# SDR AMWA100

- Difficulty date: December 16, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 16,888 hours, 24,411 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part serial: UE133
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-STRUCTURAL INSPECTION, TWO FASTENERS AT RWS 124 WERE FOUND TO HAVE EVIDENCE OF CORROSION.
